Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have hair loss. Used keraglo medicine. What can prevent it? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1723 Questions
User:I am facing hair loss for the past 8 months, lost some hair on the center of the head. I consulted a doctor and he suggested to use foltene pharma hair rejuvenator supplement with keraglo men tablet. I used it for 2 months and the result was very good. The hair loss stopped rapidly and also dandruff disappeared. It was good for 2-3 months and again the hair fall increased.
I again started to use foltene and keraglo men tablet and I hope I will have a permanent result.
Please advise.
Doctor:Hi
User:hi
User:I am facing hair loss for the past 8 months, lost some hair on the center of the head. I consulted a doctor and he suggested to use foltene pharma hair rejuvenator supplement with keraglo men tablet. I used it for 2 months and the result was very good. The hair loss stopped rapidly and also dandruff disappeared. It was good for 2-3 months and again the hair fall increased. I again started to use foltene and keraglo men tablet and I hope I will have a permanent result.Please advise.
Doctor:Ok
Doctor:I am going through your query
User:ok
Doctor:Is foltene a hair lotion?
User:kind of, its a liquid
Doctor:ok
Doctor:The medicines you are on mostly vitamin and mineral supplements
Doctor:Are you there?
User:yes
User:yes
Doctor:I think if these medicines are working for you then it is a good thing.
User:it worked for few months but again the hair fall occured
User:can i be continuing this, worried abt the side effects
Doctor:Vitamins are mostly safe, unless taken in excessive amounts.
Doctor:Prolonged use should also be discouraged.
User:ok, thankyou doctor
User:thanks for your advise
Doctor:The hair loss that is happening again maybe because of some underlying cause
Doctor:Like dandruff or use of medicated shampoo
User:my doctor checked and said it was because of dandruff and he suggested an antidandruff shampoo
Doctor:Yes antidandruff shampoos can cause hair loss as a side effect.
User:after using that dandruff completely disappeared.
Doctor:Can you tell me the name of shampoo?
User:I will check 2 mins pls
Doctor:ok
User:its Keto-a2 shampoo
Doctor:ok
User:i used for 2 months as advised
User:and I am now using Head and shoulders antidandruff shampp
Doctor:It has an antifungal component in it called as ketoconazole
Doctor:Head and shoulders also has an antifungal component.
User:ok
Doctor:These medicines if used for prolonged periods can result in hair loss.
Doctor:Washing hair repeatedly can also cause hair loss
Doctor:I think you may try a mild non-medicated shampoo and see if it works
User:i take hair bath only twice in a week, one time with shampoo and other time just with water
Doctor:ok
User:sure, do you have advise any specific brand
Doctor:That is good that you are using plain water one time
Doctor:Most mild are the baby shampoos.
Doctor:Otherwise any brand that suits your hair.
User:ok
Doctor:Try washing your hair with clean filtered water.
User:ok
Doctor:Do you have any question?
User:I will try that
User:no Doctor, not now
Doctor:ok
Doctor:Take care.
User:thanks
User:bye
Doctor:Bye for now
Doctor:you can always login again to chat with a doctor 24/7
Doctor:Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor